# SDR UALA2012011200268

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 34,319 hours, 14,084 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3621454
- Part serial: 455
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST.  REPLACED EPSU 12WL PER MM, OP CHECKED GOOD.
